Optimal Policies in the Presence of Tax Evasion
No abstract is available for this item.
|Date of creation:||26 Jul 2006|
|Date of revision:|
|Contact details of provider:|| Postal: Ludwigstr. 28, 80539 Munich, Germany|
Web page: http://www.vwl.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yitzhaki, Shlomo, 1974. "Income tax evasion: A theoretical analysis," Journal of Public Economics, Elsevier, vol. 3(2), pages 201-202, May.
- Matthias Wrede, 1995. "Tax evasion and growth," Finnish Economic Papers, Finnish Economic Association, vol. 8(2), pages 82-90, Autumn.
- Shlomo Yitzhaki, 1987. "On the Excess Burden of Tax Evasion," Public Finance Review, SAGE Publishing, vol. 15(2), pages 123-137, April.
- Weiss, Laurence, 1976. "The Desirability of Cheating Incentives and Randomness in the Optimal Income Tax," Journal of Political Economy, University of Chicago Press, vol. 84(6), pages 1343-52, December.
- Yitzhaki, Shlomo, 1979. "A Note on Optimal Taxation and Administrative Costs," American Economic Review, American Economic Association, vol. 69(3), pages 475-80, June.
When requesting a correction, please mention this item's handle: RePEc:lmu:dissen:5586. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tamilla Benkelberg)
If references are entirely missing, you can add them using this form.